# SDR 9800011

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 591359615
- Condition: Cracked
- Location: Bs 1132
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND A FORMER AT STA 1132 BULGED AND CRACKED BETWEEN LONGERONS 13R AND 14R.  REPAIRED FORMER IAW DC9 SRM 53-03.
